Jump to content

Blood Pressure Up On Florinef


jenwic
 Share

Recommended Posts

Before I started taking Florinef my blood pressure averaged normal to a little below normal. I have been on it now since summer and have not been having any problems. About a week ago I started having headaches every day that last about all day. I have also been having the pins and needles tingly feeling on the top of my head that I associate with the time I tried Midodrine. I started checking my blood pressure (I hadn't been before) and noticed it stayed in the 140's all day (top number). I decided to cut back on salt intake but I've seen no change (145/93 a little while ago). Since I cannot contact the dr. today I think I will cut my florinef in half tonight and try to talk to him tomorrow. Has anyone else experienced this?

Oh, also I've been having more added beats the last week.

Link to comment
Share on other sites

Whoa.... 93 diastolic is really high bp (especially for a person who normally averages low)! You should call your doctor as soon as you can. You will probably need to cut down or drop the florinef...a guess from a non-expert.

Florinef (you can google to the product's company sight and see for yourself) causes elevated blood pressure (headache is also listed as a possible side effect).

I started it today, and had averse reactions (not bp, but others)...so it's fresh in my mind.

Hope you can find a solution. Be sure you do call your doctor about this...high bp is stressful for the system and nicknamed "the silent killer"...and is one reason why many ppl drop particular meds.

Good luck again.

Link to comment
Share on other sites

Jenwic- yes, I had the same experience with florinef raising my blood pressure.

You should definitely talk to your doctor because this is a serious problem in the long run. I have cut my

florinef in half with good results- my blood pressure is around 110/70-but you should not stop taking florinef

without consulting your doctor, (as you probably have read on the label). I still need it to avoid the faintish

feeling when I stand up, but half a dose is enough for me.

Link to comment
Share on other sites

I talked to my pharmacist and he said it would be ok to not take my bedtime dose until I can talk to the dr. in the morning. He said there would be enough "residual medicine" in my system to not hurt anything. I will call him in the morning. I figure he will take me off it or cut the dose in half.

Link to comment
Share on other sites

My BP never really went up with the Florinef, but it did seem to help me symptom wise....I had to stop taking it due to headaches I got after taking it for 3 months...

jacquie

Link to comment
Share on other sites

my understanding is that florinef can cause your bp to go up. Unfortunately for me, my bp is low and even with the florinef, I cant seem to get it over 100/60. I guess everyone is different. I would call your dr if your bp continues to be high.

100/60 is ok. if your systolic (the top number) drops below 90, then you are considered a bit low. (Mine was once 60/32...and I've noticed that a lot of ppl here have even lower experiences...hmmm...shall we limbo...neah...)

Sorry for the corkiness...I'm a bit off my schedule :)

Link to comment
Share on other sites

hi, i've just stopped florinef but was on it for two years and i noticed that my blood pressure went up quite a lot 150/99 was the highest and then i'd feel awful - terrible headaches etc.

now that i've come off it i've noticed that my bp has dropped back to what it used to be 110/70 or 90/60 and i feel much better. i have noticed that i am having a few symptoms, a bit tachy, well it's gone from 80's to 100's.

becks x x

Link to comment
Share on other sites

One idea for dealing with the increase in BP- especially if the florinef was helping your POTS symptoms- is to add a beta blocker. A BB will lower your HR and BP and hopefully not take away from any benefit the florinef was providing.

Hugs-

julie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...